# SDR O2GA2020101987001

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N870UP
- Make and model: Beech B300
- Aircraft serial: FL1074
- Aircraft time: 2,839 hours, 2,450 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Bulb
- Part number: CM327
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH LANDING GEAR HANDLE SELECTED DOWN THE RIGHT GEAR DOWN LIGHT FAILED TO ILLUMINATE.  CYCLED LANDING GEAR WITH SAME RESULTS.  LOW APPROACH PERFORMED AND TOWER CONFIRMED ALL THREE LANDING GEARS WERE DOWN.  LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT TO FAULTY RIGHT MAIN LANDING GEAR ANNUNCIATOR BULB, BULB REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
